# SDR SIMA200615902

- Difficulty date: June 2, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3200 - NOTIFIED BY MAINTENANCE VIA GRD LINE.  VIBRATION, SIMILAR TO LIGHT TURBULENCE, AT SPEEDS 235 KTS TO 250 KTS, POWER SETTING SEEMS IRRELEVANT.  (M)
